I have a 14 year old daughter who has had 5 episodes in one year. She gets dizzy, nausea and then faints. Her color goes grey. She cannot respond. She will go in and out of this 3 or 4 times before it ends. During her episode her blood sugar goes up in th 400's. This last around 10 minutes total. After that her body regulates and she is back to normal. HELP! They say it could be hypogylcemic but I have been looking for over a year and still no answer. She also has was diagnosed with the duarte variant of galactosemia. I am not sure if this could be related and no one has an answer. Anyone have any ideas?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?